Skip to content
b/p reading
avatar
tigger2869 posted:
My b/p has been high for a little while, my doc just switched me to diovan hct last Wednesday. My b/p has been averaging 145-150/90-100 over the past few days and has gone as high as 160/104 my doc said give the new med til Fri and call if still high this comment concerns me a little would it you?
Reply
 
avatar
Amelia_WebMD_Staff responded:
Hi tigger2869,

It is Friday, how are you doing? Did you call your doctor?

Many of the members of this community are going through similar situations, where they are trying to find what treatment is best for them. It is not easy finding blood pressure medicine with little to no side effects. I hope that you find something soon, if Diovan is not working for you. Please keep us posted on how you are doing. I wish you the best of luck!
Best Wishes! Amelia


Helpful Tips

Salt or Sugar: What’s the Bigger Blood Pressure Threat?
Your pantry can be seen as a kind of medicine cabinet in your kitchen. Every ingredient contained behind its doors is a contributing factor ... More
Was this Helpful?
5 of 5 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the Duke Health General and Consultative Heart Care Center